# SDR SWAA2016121510532

- Difficulty date: December 12, 2016
- Submitted: December 15, 2016
- Operation: Air carrier
- Aircraft: N932WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36639
- Aircraft time: 27,227 hours, 15,951 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: BAC1503
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L ANGLE CRACKED AT BS 294.5, RBL 53, FORWARD OF R1 DOOR FORWARD FRAME.  R&R ANGLE PER SRM.
